Top
10
Doctor insights on: What Causes A Bitter Taste In The Mouth After Eating

Share
1

1
I get bitter taste in my mouth&bad breath after eating &sometimes it goes away after awhile.My tongue has a yellowish hue to it.What could cause this?

I get bitter taste in my mouth&bad breath after eating &sometimes it goes away after awhile.My tongue has a yellowish hue to it.What could cause this?

Yellow Coated Tongue: is an inflammation of the tongue papillae. The condition occurs when bacteria in the mouth produce pigments which cause the tongue to develop a yellow coating. The causes are poor oral hygiene, medications, fever, dehydration, and mouth breathing. Use a tongue scraper and hydrogen peroxide (5:1 water) as a treatment. ...Read more

Mouth (Definition)

Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more


2

2
I get a bitter taste in my mouth after eating and even after just brushing my teeth. What causes this? I also have mucus in my throat but am not sick

I  get a bitter taste in my mouth after eating and even after just brushing my teeth. What causes this? I also have mucus in my throat but am not sick

Gum disease: Bitter taste can be a sign that you are at risk for, or already have, gum disease. The bacteria, along with mucus and other particles, constantly form a sticky, colorless toxic “plaque” on teeth causing the gums to become inflamed and to easily bleed. This condition should be checked by a dentist. It is a painless condition, but can induce serious complication. ...Read more

3

3
Discomfort in throat causing sneezing especially after eating chocolate, bitter taste in mouth, and frequent need to clear throat /acid reflux or not?

Discomfort in throat causing sneezing especially after eating chocolate, bitter taste in mouth, and frequent need to clear throat /acid reflux or not?

Acid reflux: If you are having acid reflux your doctor can order tests to see how often. A ph probe is placed and studied for24 hours. You can try over the counter medication. Ask your pharmacist. Try to stop caffeine and write down what makes it worse. ...Read more

See 2 more doctor answers
4

4
Common causes of a bitter taste in the mouth?

Common causes of a bitter taste in the mouth?

Bitter taste from...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist for an evaluation. ...Read more

5

5
What causes bitter taste in the mouth ?

Various reasons : Do you have it all the time or only when you eat certain foods. Food allergies, mineral deficiencies, hormone abnormalities , toxic substances are just some of the reasons you could be having a bitter taste . ...Read more

6

6
Could Pepcid (famotidine) cause bitter taste in the mouth?

Could Pepcid (famotidine) cause bitter taste in the mouth?

More likely...: ...you are describing "sourbrash" when stomach contents regurgitate into your mouth. The probable cause is GERD (gastroesophageal reflux disease) for which I assume you're taking Pepcid (famotidine). Optimizing acid suppression may prove helpful, but persistent symptoms warrant evaluation please. ...Read more

7

7
Can a bitter taste in the mouth be caused from surgery?

Not the surgery: Often it is the medications you are taking that can do this. Pain medications can sometimes do this. ...Read more

8

8
Is there anything that can help with bitter taste in the mouth & throat caused by taking Clarithromycin? Please help. Thank you!

Is there anything that can help with bitter taste in the mouth & throat caused by taking Clarithromycin? Please help. Thank you!

Tough problem: Lots of people complain about this problem with clarithromycin. You can take it with food, that helps. But they also complain it ruins the taste of the food they've eaten. Other folks have reported they take the medicine and immediately brush their teeth, suck on hard candy or chew really strong chewing gum. Good luck...hopefully you won't be on it for long. ...Read more

9

9
What could be the cause of an unpleasant, bitter taste in my mouth?

Dysgeusia: Dysgeusia is the medical term for an impaired sense of taste. It can result in unpleasant taste sensations ranging from metallic to salty or bitter. The bad taste may also be described as foul or rancid. The severity of the bad taste varies among affected individuals. Dysgeusia can be caused by infections, inflammation, injury, or environmental factors. ...Read more

10

10
What would cause me to not be able to get rid of the bitter taste in my mouth?

What would cause me to not be able to get rid of the bitter taste in my mouth?

Several things: These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all of the information is in, your doctor can let you know what's going on, and what to do to help you. ...Read more

Bitter Taste (Definition)

Bitter tastes is a symptom in which a person senses a bitter taste when he is not eating or drinking bitter foods. A bitter taste can come from gastroesophageal reflux disease (GERD) where stomach liquids make their way up to the throat, from some medicines, ...Read more